It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: New to Boards

Re: New to Boards

[ Back to Messages ]

Message

Posted by Diane Fedrizzi on February 29, 2000 at 14:28:09:

In Reply to: Re: New to Boards posted by Kim Moore on February 02, 2000 at 10:13:59:

Hi Sharie..I am also on plaqenil 200mg daily. It has helped my discoid lupus and some of the joint diconfort for me. I see a specialist for my vision evry 3 months and have been on the plaquenil for 6 mo.. write anytime you want to talk..Diane

: Hi Sharie,
: I was on Plaquenil when I was first diagnosed with Lupus SLE 15 years ago. It does effect your vision over a period of time. My dr. got me off the drug after 2-3 years because he could not find any use for it. After a while it seem that predisone was the only drug that was helping the joint pain. I started at a high dose but hae been on 5 mg for the pas 5 years. Predisone can help but can also hurt after being on it for some time. It is a catch 22 drug. Not to scare you but the predisone can effect the internal organs afer being on it for a long time. It has destroyed my kidneys and I am now doing dialysis.But life is still great!
: : Hi Everyone ,
: My name is Sharie and I am new to these message boards. I was diagnosed with SLE after five years of misdiagnosis by three different doctors . I'm scared but in a way relieved because this pain at last has a name and is not regarded as "psychosomatic" or all in my head . My Dr. wants to try the drug Plaquenil to help with the joint pain but I am concerned because I read it can cause problems with vision . Is anyone taking plaquenil or have any ideas about using it for treatment ?




Follow Ups




All times are GMT -7. The time now is 05:37 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!